# SDR ASOA201001788

- Difficulty date: November 15, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 17,046 hours, 14,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET AT FS 559 BETWEEN RBL 9 AND BL 0.0 IS CRACKED AT RBL 9 FWD FASTENER HOLE.  REMOVED BRACKET IAW SRM 51-42-06.  BRACKET INSTALLED  IAW SRM 51-42-06.
